# SDR SWIA200311988

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,011 hours, 20,990 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 569
- Condition: Failed
- Location: Horizontal Stab
- Part time: 3,381 hours, 2,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CHI INOP ON CLIMB OUT.  AGAIN ON DESCENT.  REMOVED AND REPLACED MCU  AND HSTA . TESTS GOOD.
